Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Universality limits for entire functions

Author: Mishko Mitkovski
Journal: Proc. Amer. Math. Soc. 141 (2013), 3119-3124
MSC (2010): Primary 30D20
Published electronically: May 7, 2013
MathSciNet review: 3068965
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various statements on the distribution of eigenvalues of random matrices are obtained by considering the limiting behavior of the reproducing kernels of a certain naturally associated sequence of orthogonal polynomials. We establish a universal limiting behavior of this type in the case when the underlying measure does not have finite moments. In this case the orthogonal polynomials are replaced by a nested family of de Branges spaces of entire functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30D20

Retrieve articles in all journals with MSC (2010): 30D20

Additional Information

Mishko Mitkovski
Affiliation: School of Mathematics, Georgia Institute of Technology, 686 Cherry Street, Atlanta, Georgia 30332-0160
Address at time of publication: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634

Keywords: Universality limits, entire functions, reproducing kernels
Received by editor(s): November 14, 2011
Published electronically: May 7, 2013
Additional Notes: The author was supported in part by NSF grants #DMS-1001098 and #DMS-1101251.
Communicated by: Richard Rochberg
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society